Additive functional equations and partial multipliers in C -algebras

Choonkil Park, Michael Th Rassias

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, we solve the additive functional equations [Equation not available: see fulltext.]and [Equation not available: see fulltext.]where s is a fixed nonzero complex number. Furthermore, we prove the Hyers–Ulam stability of the additive functional equations (1) and (2) in complex Banach spaces. This is applied to investigate partial multipliers in Banach ∗ -algebras, unital C-algebras, Lie C-algebras, JC-algebras and C-ternary algebras, associated with the additive functional equations (1) and (2).

Original languageEnglish
Pages (from-to)2261-2275
Number of pages15
JournalRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas
Volume113
Issue number3
DOIs
StatePublished - 2019 Jul 1

Fingerprint

Additive Functional
Algebra
C*-algebra
Functional equation
Multiplier
Partial
Hyers-Ulam Stability
Unital
Complex number
Banach algebra
Ternary
Banach space
Banach spaces

Keywords

  • Additive functional equation
  • C-algebra
  • C-ternary algebra
  • Hyers–Ulam stability
  • JC-algebra
  • Lie C-algebra
  • Partial multiplier

Cite this

@article{33b71ac51946474ba5a26905eb865406,
title = "Additive functional equations and partial multipliers in C∗ -algebras",
abstract = "In this paper, we solve the additive functional equations [Equation not available: see fulltext.]and [Equation not available: see fulltext.]where s is a fixed nonzero complex number. Furthermore, we prove the Hyers–Ulam stability of the additive functional equations (1) and (2) in complex Banach spaces. This is applied to investigate partial multipliers in Banach ∗ -algebras, unital C∗-algebras, Lie C∗-algebras, JC∗-algebras and C∗-ternary algebras, associated with the additive functional equations (1) and (2).",
keywords = "Additive functional equation, C-algebra, C-ternary algebra, Hyers–Ulam stability, JC-algebra, Lie C-algebra, Partial multiplier",
author = "Choonkil Park and Rassias, {Michael Th}",
year = "2019",
month = "7",
day = "1",
doi = "10.1007/s13398-018-0612-y",
language = "English",
volume = "113",
pages = "2261--2275",
journal = "Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas",
issn = "1578-7303",
number = "3",

}

Additive functional equations and partial multipliers in C -algebras. / Park, Choonkil; Rassias, Michael Th.

In: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, Vol. 113, No. 3, 01.07.2019, p. 2261-2275.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Additive functional equations and partial multipliers in C∗ -algebras

AU - Park, Choonkil

AU - Rassias, Michael Th

PY - 2019/7/1

Y1 - 2019/7/1

N2 - In this paper, we solve the additive functional equations [Equation not available: see fulltext.]and [Equation not available: see fulltext.]where s is a fixed nonzero complex number. Furthermore, we prove the Hyers–Ulam stability of the additive functional equations (1) and (2) in complex Banach spaces. This is applied to investigate partial multipliers in Banach ∗ -algebras, unital C∗-algebras, Lie C∗-algebras, JC∗-algebras and C∗-ternary algebras, associated with the additive functional equations (1) and (2).

AB - In this paper, we solve the additive functional equations [Equation not available: see fulltext.]and [Equation not available: see fulltext.]where s is a fixed nonzero complex number. Furthermore, we prove the Hyers–Ulam stability of the additive functional equations (1) and (2) in complex Banach spaces. This is applied to investigate partial multipliers in Banach ∗ -algebras, unital C∗-algebras, Lie C∗-algebras, JC∗-algebras and C∗-ternary algebras, associated with the additive functional equations (1) and (2).

KW - Additive functional equation

KW - C-algebra

KW - C-ternary algebra

KW - Hyers–Ulam stability

KW - JC-algebra

KW - Lie C-algebra

KW - Partial multiplier

UR - http://www.scopus.com/inward/record.url?scp=85066469476&partnerID=8YFLogxK

U2 - 10.1007/s13398-018-0612-y

DO - 10.1007/s13398-018-0612-y

M3 - Article

VL - 113

SP - 2261

EP - 2275

JO - Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas

JF - Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas

SN - 1578-7303

IS - 3

ER -